Approximate equivalence transformations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1659-1664
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a0,
author = {V. A. Baikov and R. K. Gazizov and N. H. Ibragimov},
title = {Approximate equivalence transformations},
journal = {Differencialʹnye uravneni\^a},
pages = {1659--1664},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a0/}
}
V. A. Baikov; R. K. Gazizov; N. H. Ibragimov. Approximate equivalence transformations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1659-1664. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a0/